# SDR 29GA1217201335021

- Difficulty date: December 4, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340450
- Aircraft time: 28,959 hours, 32,532 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 1134160
- Part serial: 520
- Condition: Seized
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOUD BANG, FOLLOWED BY GRINDING SOUND, ACCOMPANIED BY BURNING RUBBER ODOR.  REPLACED AIR CONDITION COMPRESSOR AND DRIVEBELT, PN 232L100.  OPS CHECK GOOD.
